Volume 21, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Building Anosov flows on $3$–manifolds

François Béguin, Christian Bonatti and Bin Yu

Geometry & Topology 21 (2017) 1837–1930
Bibliography
1 T Barbot, Caractérisation des flots d’Anosov en dimension 3 par leurs feuilletages faibles, Ergodic Theory Dynam. Systems 15 (1995) 247 MR1332403
2 T Barbot, Mise en position optimale de tores par rapport à un flot d’Anosov, Comment. Math. Helv. 70 (1995) 113 MR1314942
3 T Barbot, Flots d’Anosov sur les variétés graphées au sens de Waldhausen, Ann. Inst. Fourier (Grenoble) 46 (1996) 1451 MR1427133
4 T Barbot, Generalizations of the Bonatti–Langevin example of Anosov flow and their classification up to topological equivalence, Comm. Anal. Geom. 6 (1998) 749 MR1652255
5 T Barbot, S R Fenley, Pseudo-Anosov flows in toroidal manifolds, Geom. Topol. 17 (2013) 1877 MR3109861
6 F Béguin, C Bonatti, Flots de Smale en dimension 3 : présentations finies de voisinages invariants d’ensembles selles, Topology 41 (2002) 119 MR1871244
7 F Beguin, C Bonatti, B Yu, A spectral-like decomposition for transitive Anosov flows in dimension three, Math. Z. 282 (2016) 889 MR3473648
8 F Béguin, B Yu, Construction of transitive Anosov flows in dimension three by gluing hyperbolic plugs together: influence of the gluing diffeomorphisms, in preparation
9 C Bonatti, R Langevin, Un exemple de flot d’Anosov transitif transverse à un tore et non conjugué à une suspension, Ergodic Theory Dynam. Systems 14 (1994) 633 MR1304136
10 M Brunella, Separating the basic sets of a nontransitive Anosov flow, Bull. London Math. Soc. 25 (1993) 487 MR1233413
11 J Christy, Anosov flows on three manifolds, PhD thesis, University of California, Berkeley (1984)
12 J Christy, Branched surfaces and attractors, I : Dynamic branched surfaces, Trans. Amer. Math. Soc. 336 (1993) 759 MR1148043
13 S R Fenley, Anosov flows in 3–manifolds, Ann. of Math. 139 (1994) 79 MR1259365
14 S R Fenley, The structure of branching in Anosov flows of 3–manifolds, Comment. Math. Helv. 73 (1998) 259 MR1611703
15 P Foulon, B Hasselblatt, Contact Anosov flows on hyperbolic 3–manifolds, Geom. Topol. 17 (2013) 1225 MR3070525
16 J Franks, B Williams, Anomalous Anosov flows, from: "Global theory of dynamical systems" (editors Z Nitecki, C Robinson), Lecture Notes in Math. 819, Springer (1980) 158 MR591182
17 D Fried, Transitive Anosov flows and pseudo-Anosov maps, Topology 22 (1983) 299 MR710103
18 R W Ghrist, P J Holmes, M C Sullivan, Knots and links in three-dimensional flows, 1654, Springer (1997) MR1480169
19 É Ghys, Flots d’Anosov sur les 3–variétés fibrées en cercles, Ergodic Theory Dynam. Systems 4 (1984) 67 MR758894
20 É Ghys, Flots d’Anosov dont les feuilletages stables sont différentiables, Ann. Sci. École Norm. Sup. 20 (1987) 251 MR911758
21 S Goodman, Dehn surgery on Anosov flows, from: "Geometric dynamics" (editor J Palis Jr.), Lecture Notes in Math. 1007, Springer (1983) 300 MR1691596
22 M Handel, W P Thurston, Anosov flows on new three manifolds, Invent. Math. 59 (1980) 95 MR577356
23 B Hasselblatt, Hyperbolic dynamical systems, from: "Handbook of dynamical systems, 1A" (editors B Hasselblatt, A Katok), North-Holland (2002) 239 MR1928520
24 H Masur, J Smillie, Quadratic differentials with prescribed singularities and pseudo-Anosov diffeomorphisms, Comment. Math. Helv. 68 (1993) 289 MR1214233
25 J Palis Jr., W de Melo, Geometric theory of dynamical systems, Springer (1982) MR669541
26 J Palis, F Takens, Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations: fractal dimensions and infinitely many attractors, 35, Cambridge Univ. Press (1993) MR1237641
27 J F Plante, Anosov flows, transversely affine foliations, and a conjecture of Verjovsky, J. London Math. Soc. 23 (1981) 359 MR609116
28 S Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967) 747 MR0228014
29 W P Thurston, Hyperbolic structures on 3–manifolds, II : Surface groups and 3–manifolds which fiber over the circle, preprint (1998) arXiv:math/9801045